# SDR REXA201000064

- Difficulty date: April 27, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 14,587 hours, 12,279 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP MSG IN FLT.  QRH COMPLIED WITH MSG RETURNED.  REMOVED AND REPLACED STEERING MODULE IAW AMM 32-51-01, OPS CHECK GOOD.
